# SDR CALA9801705

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN ANGLE AND DOUBLER AT RT WING FIXED LEADING EDGE RIB AT SLAT STA 0.  THE DOUBLER WAS REMOVED IAW SRM 51-30-2.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  AN ANGLE REPAIR WAS INSTALLED IAW SRM 51-30-2, 51-10-2, AND 51-40-3, FIGURE 1.
